MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEM 3.3MM S/T XPIN; PIN, FIXATION, SMOOTH

DEPUY MITEK LLC US RIGIDFIX FEM 3.3MM S/T XPIN; PIN, FIXATION, SMOOTH
Catalog Number 210133
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary : the product has not returned to depuy synthes mitek, however photos were provided for review.The photo investigation revealed that rigidfix fem 3.3mm s/t xpin was broken at the medial part of the device.The overall complaint was confirmed as the observed condition of the rigidfix fem 3.3mm s/t xpin would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to a procedural variable, such handling of the device or product interaction during procedure.As per ifu, use instructions are provided, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes mitek quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported from china that during an anterior cruciate ligament reconstruction procedure, it was observed that the rigidfix fem 3.3mm s/t xpin device broke off, then all the broken parts were removed.Another like device was used to complete the procedure.There was patient involvement.There were no adverse consequences to the patient nor surgical delay reported.No additional information was provided.

Brand Name
RIGIDFIX FEM 3.3MM S/T XPIN
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19731367
Report Number1221934-2024-02431
Device Sequence Number8206899
Product Code HTY
UDI-Device Identifier10886705000890
UDI-Public(01)10886705000890(10)213L912(17)260731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number210133
Device Lot Number213L912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown